MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Model Number 804-06-324
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "the peg on blue arg inserter broke while impacting and stayed in patient.Attempts were made to get it out, but ultimately it was unable to be retrieved without causing subsequent damage." item number: 804-06-324.Item description: activate reverse glenoid baseplate inserter, wedge.Part revision: na.Lot #: unknown.Product type: shoulder manufacture date: unknown.Possible time in service: unknown.This event occurred during surgery, near the patient.No risk or adverse event was reported by the surgeon.The surgery was completed as intended, and there was a thirty-minute delay.The instrument was inspected prior to use and was deemed acceptable for use based on its appearance.The agent was present during surgery and was able to source a suitable replacement device.Rma examination: the reported instrument was not returned to enovis surgical for evaluation.No further evaluation can be made for this event.This customer complaint will be closed.If the device is returned later, the complaint will be updated.Root cause: the root cause of this complaint is that the peg on the blue arg inserter fractured during impaction, resulting in the broken fragment remaining in the patient.The reported condition could possibly be a result of heavy use or misuse and care must be taken to avoid compromising their performance.Refer to the instrument ifu.Containment: based on the information available, there are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.The event is associated with instrument usage, not a design or manufacturing issue.Device history records review: the revision level or lot number were not reported; therefore this instrument could not be linked to a specific device history record (dhr) or the actual date of manufacture could not be determined with confidence.Complaint history: there is inadequate information to complete an assessment of the complaint history for the reported device.
 
Event or Problem Description
The peg on blue arg inserter broke while impacting and stayed in patient.Attempts were made to get it out, but ultimately it was unable to be retrieved without causing subsequent damage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00528466_1644408-2026-00211; 804-06-324, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID BASEPLATE INSERTER, WEDGE
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24706156
Report Number1644408-2026-00519
Device Sequence Number21359577
Product Code KWS
UDI-Device Identifier00190446844150
UDI-Public00190446844150
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number804-06-324
Device Lot Number410796L02
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown